# SDR AALA20121114014

- Difficulty date: October 30, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN ON RIGHT SIDE OF VERTICAL STABILIZER BETWEEN STATIONS 1605 AND 1629 DAMAGED.  INSTALLED EXTERNAL DOUBLER PER SRM 530-00-01-2R 1.
